# SDR ASOA201706151679

- Difficulty date: June 15, 2017
- Submitted: June 18, 2017
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10169
- Aircraft time: 30,864 hours, 40,056 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R317071
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SIDE PANEL CORRODED SEVERAL AREAS. REMOVED AND REPLACED PAX DOOR FWD SIDE PANEL IAW SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.
